Skip to Main content Skip to Navigation
Journal articles

Newton stratification for polynomials: The open stratum

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417835
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:32:39 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Régis Blache, Éric Férard. Newton stratification for polynomials: The open stratum. Journal of Number Theory, Elsevier, 2007, 123 (2), pp.456-472. ⟨10.1016/j.jnt.2006.06.009⟩. ⟨hal-03417835⟩

Share

Metrics

Record views

32